# SDR AALA202307068294

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A320*
- Aircraft serial: 6238
- Aircraft time: 28,017 hours, 8,848 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Component: Slide Raft, Aircruisers
- Component part number: D30665515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR SLIDE INFLATION BOTTLE / RESERVOIR PRESSURE LOW. REPLACED L4 DOOR SLIDE ASSEMBLY PER TASK CARD 26L00025011
